Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Structure of generalized local rigid motion groups


Authors: J. Pantoja and J. Soto-Andrade
Journal: Proc. Amer. Math. Soc. 104 (1988), 693-696
MSC: Primary 22E20; Secondary 20F99, 20G25, 22E50
DOI: https://doi.org/10.1090/S0002-9939-1988-0964844-4
MathSciNet review: 964844
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the higher-order local field analogue of the real euclidean plane afforded by a Galois field extension of degree $ n$, and we describe the structure of its corresponding "rigid motion" group $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E20, 20F99, 20G25, 22E50

Retrieve articles in all journals with MSC: 22E20, 20F99, 20G25, 22E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0964844-4
Article copyright: © Copyright 1988 American Mathematical Society